آمار

تعداد نشریات21
تعداد شماره‌ها620
تعداد مقالات9,117
تعداد مشاهده مقاله67,371,655
تعداد دریافت فایل اصل مقاله7,861,568
Gangadharan, Murugusundaramoorthy, Bulboacă, Teodor. (1401). Coefficient estimates for subclasses of analytic functions related to Bernoulli's lemniscate and an application of Poisson distribution series. نشریه هنرهای کاربردی, 13(2), 237-251. doi: 10.22075/ijnaa.2020.21296.2244
Murugusundaramoorthy Gangadharan; Teodor Bulboacă. "Coefficient estimates for subclasses of analytic functions related to Bernoulli's lemniscate and an application of Poisson distribution series". نشریه هنرهای کاربردی, 13, 2, 1401, 237-251. doi: 10.22075/ijnaa.2020.21296.2244
Gangadharan, Murugusundaramoorthy, Bulboacă, Teodor. (1401). 'Coefficient estimates for subclasses of analytic functions related to Bernoulli's lemniscate and an application of Poisson distribution series', نشریه هنرهای کاربردی, 13(2), pp. 237-251. doi: 10.22075/ijnaa.2020.21296.2244
Gangadharan, Murugusundaramoorthy, Bulboacă, Teodor. Coefficient estimates for subclasses of analytic functions related to Bernoulli's lemniscate and an application of Poisson distribution series. نشریه هنرهای کاربردی, 1401; 13(2): 237-251. doi: 10.22075/ijnaa.2020.21296.2244


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب